• Title of article

    Hooked k-extended Skolem sequences Original Research Article

  • Author/Authors

    V?clav Linek، نويسنده , , Zhike Jiang، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1999
  • Pages
    10
  • From page
    229
  • To page
    238
  • Abstract
    A hooked k-extended Skolem sequence of order n is a sequence s1s2…s2n+2 in which sk = s2n+1 = ε (ε is the null symbol) and each j ϵ {1, 2, …, n} occurs exactly twice, the two occurrences separated by exactly j − 1 symbols. It is proved that, with the exception of (k, n) = (2, 1), such a sequence exists if and only if n ≡ 0, 1 (mod 4) for k even, and n ≡ 2, 3 (mod 4) for k odd. This result is then used to give an alternative proof of the existence of bicyclic Steiner triple systems.
  • Keywords
    Banyan network , Level , Connectivity , Butterfly network , Rabin number , Diameter
  • Journal title
    Discrete Mathematics
  • Serial Year
    1999
  • Journal title
    Discrete Mathematics
  • Record number

    951302